# SDR HNAA2015073100247

- Difficulty date: July 31, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 66,237 hours, 74,130 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD AND MID HOLE IN NR 2 NACELLE LONGERON,  AT POSITION 300 IS SHOWING MECHANICAL DAMAGE.  PERFORM RD8-54-3294 ON BOTH HOLES.  MOST OTBD HOLE FINAL DIAMETER IS .280.  MID HOLE FINAL DIAMETER IS .250, EO8-54-15-0151 AND EO8-54-15-0152.
